# SDR DALA1023161809

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 36,378 hours, 9,848 cycles
- Engine: Ge CF680
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 6A-10A ARE INOPERATIVE.  MX REPLACED A FUSE IN M7235.  SYS OPS IS NORMAL.
